Alert archive / North Carolina / Flash Flood Warnings in 2019
Flash Flood Warning 24, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Aug 19, 2019, 5:43 PM EDT for Guilford County, North Carolina. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2019, 5:43 PM EDT (21:43 UTC)
- Expired
- Aug 19, 2019, 8:25 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Guilford County, NC
The radar
The Roanoke radar (KFCX), 117 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 6:00 PM EDT | FLASH FLOOD | 2 Ese Greensboro, NC | FIVE TO SIX WATER RESCUES WERE PERFORMED THROUGHOUT THE CITY OF GREENSBORO BETWEEN 6 PM AND 6:45 PM DUE TO FLASH FLOODING. |
| Aug 19, 6:05 PM EDT | FLASH FLOOD | 2 Ese Greensboro, NC | AREAS OF FLOODING ON ROADWAYS ACROSS GREENSBORO. WATER COVERED SEVERAL ROADS INCLUDING GATE CITY BOULEVARD. WATER IS NOW RECEDING. |
| Aug 19, 6:55 PM EDT | FLASH FLOOD | 1 Sw High Point, NC | WATER RESCUES ONGOING IN HIGH POINT NEAR THE INTERSECTION OF N ELM ST AND LINDSAY ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 721 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1337 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
799 WGUS52 KRAH 192143 FFWRAH NCC081-200045- /O.NEW.KRAH.FF.W.0024.190819T2143Z-190820T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Raleigh NC 543 PM EDT Mon Aug 19 2019 The National Weather Service in Raleigh has issued a * Flash Flood Warning for... Guilford County in central North Carolina... * Until 845 PM EDT * At 542 PM EDT, Doppler radar indicated a slow moving thunderstorm capable of producing flooding over Greensboro. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Greensboro, High Point, McLeansville, Gibsonville, Pleasant Garden, Jamestown, Lake Guilford Mackintosh Marina, Forest Oaks, Lake Jeanette Marina and Oak Hollow Marina. This includes the following flood prone areas...Horsepen Creek near Old Battleground Road...Ashley Creek from Holden Road to Merritt Drive...South Buffalo and Ryan Creeks in South Greensboro...North Buffalo Creek around Latham Park and North Buffalo Creek in central Greensboro. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from the heavy rain will cause flash flooding of creeks and streams, roads, low lying and poor drainage areas. Do not drive your vehicle into areas where water covers the road. Many roads and intersections in the area will quickly flood. When encountering flooded roads, turn around, don't drown. && LAT...LON 3616 7954 3590 7954 3592 8005 3618 8003 $$ 10
3 follow-up statements
934 WGUS72 KRAH 192225 FFSRAH Flash Flood Statement National Weather Service Raleigh NC 625 PM EDT Mon Aug 19 2019 NCC081-200045- /O.CON.KRAH.FF.W.0024.000000T0000Z-190820T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Guilford NC- 625 PM EDT Mon Aug 19 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR SOUTHWESTERN GUILFORD COUNTY... At 624 PM EDT, Doppler radar indicated slow moving thunderstorms producing flooding over the warned area. Up to three inches of rain have already fallen. Some locations that will experience flooding include... Greensboro, High Point, Pleasant Garden, Jamestown, Climax, Lake Jeanette Marina, Colfax, Oak Hollow Marina, Lake Brandt and Forest Oaks. This includes the following flood prone areas...Horsepen Creek near Old Battleground Road...Ashley Creek from Holden Road to Merritt Drive...South Buffalo and Ryan Creeks in South Greensboro...North Buffalo Creek around Latham Park and North Buffalo Creek in central Greensboro. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 3615 7971 3591 7973 3592 8005 3618 8003 $$ 10
398
WGUS72 KRAH 192323
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
723 PM EDT Mon Aug 19 2019
NCC081-200045-
/O.CON.KRAH.FF.W.0024.000000T0000Z-190820T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guilford NC-
723 PM EDT Mon Aug 19 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
SOUTHWESTERN GUILFORD COUNTY...
At 721 PM EDT, Doppler radar indicated the heavy rain was ending
across warned area. However, up to three inches of rain have already
fallen and flash flooding is still occurring.
Some locations that will experience flooding include...
Greensboro, High Point, Jamestown and Oak Hollow Marina.
This includes the following flood prone areas...Ashley Creek from
Holden Road to Merritt Drive...South Buffalo and Ryan Creeks in South
Greensboro...North Buffalo Creek around Latham Park and North Buffalo
Creek in central Greensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3600 7972 3594 7994 3592 8005 3603 8004
3615 7971
$$
77290
WGUS72 KRAH 200025
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
825 PM EDT Mon Aug 19 2019
NCC081-200034-
/O.CAN.KRAH.FF.W.0024.000000T0000Z-190820T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guilford NC-
825 PM EDT Mon Aug 19 2019
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN GUILFORD COUNTY IS
CANCELLED...
The heavy rain has ended and flood waters have receded. Flooding is
no longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3600 7972 3594 7994 3592 8005 3603 8004
3615 7971
$$
77What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 4:39 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Aug 19, 4:39 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 439 PM EDT Mon Aug 19 2019 .SYNOPSIS... An area of high pressure positioned offshore will maintain a warm and humid air mass over central NC through Thursday while a weak surface trough remains stationary over the western Piedmont. A cold front will approach from the northwest late in the work week. && .NEAR TERM /THROUGH TONIGHT/... As of 330 PM Monday... Near Term: High amounts of instability and an increase in moisture across central North Carolina have led to much more convective activity this afternoon then yesterday. MLCAPE values in excess of 3000 J/kg and very strong low level lapse rates have led to quickly rising, very slow moving thunderstorms. With DCAPE values of about 1000 J/kg damaging winds would be the most likely severe threat but overall, heavy rain and localized flooding may be more of a concern given the slow motion of the storms. Scattered storms will continue through sunset and then begin to wane thereafter. A secondary concern this afternoon is the heat with highs in the 90s and dewpoints remaining in the mid to upper 70s in some locations. This has lead to heat index values of 100-105 degrees with a few sites registering brief periods of 105-108 degrees. While this will not be sustained long enough to need a heat advisory, concern should still be exercised if outside for prolonged periods this afternoon. Overnight tonight a some patchy fog and low stratus can be expected. Lows generally in the lower 70s. && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... As of 450 PM Monday... After fog and low stratus burns off attention will turn to the Piedmont trough and this is expected to be where convection will be most prevalent by Tuesday afternoon. Therefore expect higher chances for thunder and isolated severe thunderstorms west of US highway 1. In addition to instability, shear will be better on Tuesday with 20- 25 kts of bulk shear expected. In addition, heavy rain may cause localized flooding. Temperatures once again will be in the 90s with heat index values near 100 degrees. Lows in the lower 70s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 250 PM Monday... Primarily weak flow aloft will transition to more zonal flow in nature by midweek, with a series of strong upper-level disturbances expected to help deepen the upper-level trough near the CAN/US border. At the surface, Bermuda high pressure will maintain southerly flow across central NC ahead of a cold front, likely to slide from NW to SE early in the weekend. Behind the front, a cooler and drier airmass is expected to setup shop by early next week. Heat and humidity will gradually take a backseat to shower and thunderstorm chances/coverage by the end of the work-week as weak WAA continues ahead of the cold front. Prior to the fronts arrival, the leeside/pre-frontal trough should play host to increasing thunderstorm coverage each afternoon and evening, with some periodic enhancement possible thanks to weak sub-tropical impulses continuing to linger around the western periphery of the subtropical high. Have trended POPs up each day during at least the diurnally favored time frame, peaking Friday and Saturday in response to best FROPA forcing arrival across the area. Albeit a bit against climatology, models continue to hint at a complete FROPA thanks to a secondary strong mid level shortwave push from out of the Ohio Valley. In response, have trended temperatures and POPs down a bit on the backside of the boundary, likely to continue into early next week. Afternoon high temperatures should remain near to slightly below normal from Friday to Monday thanks initially to increased and widespread mid to upper- level cloud cover, followed by cooler and drier high pressure along with northeasterly surface flow remaining dominant behind the frontal boundary. Overnight lows will settle into the middle to upper-60s during the same time frame. && .AVIATION /18Z MONDAY THROUGH FRIDAY/... As of 205 PM Monday... 24 Hour TAF Period: Convection already popping up across central NC this afternoon with a lot of instability in place over the area. Expect localized convection to not move much once it forms due to very little wind shear in the area. Scattered showers and storms will continue through sunset and then beginning to decrease thereafter. Some chance for fog and low stratus overnight but patchy in coverage. Long Term: More unsettled weather for the long term as a wave moves up from the Gulf of Mexico bringing more moisture to the area and then a frontal system moves in from the northwest late in the week. This will keep chances high for periods of adverse aviation conditions across the area. && .EQUIPMENT... GSO upper air flights ( both 12Z and 00Z) have been scheduled through 12Z Friday. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...WSS NEAR TERM...Ellis SHORT TERM...Ellis LONG TERM...JJM AVIATION...Ellis EQUIPMENT...RAH
Hazardous weather outlook, Aug 19, 3:47 PM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 347 PM EDT Mon Aug 19 2019 NCZ007>011-021>028-038>043-073>078-083>086-088-089-202000- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 347 PM EDT Mon Aug 19 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Scattered strong storms are possible this afternoon with damaging wind the most likely threat. In addition, heavy rain associated with slow moving thunderstorms could produce localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 19, 4:47 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Raleigh NC
447 PM EDT Mon Aug 19 2019
NCZ021-192145-
Forsyth NC-
447 PM EDT Mon Aug 19 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FORSYTH COUNTY UNTIL 545
PM EDT...
At 447 PM EDT, Doppler radar was tracking a strong thunderstorm over
Winston-Salem. This storm was nearly stationary.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Winston-Salem, Clemmons, Walkertown, Sedge Garden and Pfafftown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3618 8034 3616 8012 3602 8012 3603 8017
3603 8021 3600 8022 3600 8038
TIME...MOT...LOC 2047Z 137DEG 3KT 3611 8025
77Local storm report, Aug 19, 5:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
514 PM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 5 N SNOW CAMP 35.94N 79.43W
08/19/2019 ALAMANCE NC 911 CALL CENTER
TREE REPORTED DOWN ON BASS MOUNTAIN ROAD.
OTHER TREES DOWN NEAR SNOW CAMP.
&&Local storm report, Aug 19, 5:21 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
521 PM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 3 S RALEIGH 35.79N 78.66W
08/19/2019 WAKE NC BROADCAST MEDIA
TREE REPORTED DOWN AT WOODBURN ROAD AND
HILLSBOROUGH STREET RALEIGH NC. REPORT FROM
WRAL.
&&Special weather statement, Aug 19, 5:25 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
525 PM EDT Mon Aug 19 2019
NCZ026-027-041>043-078-192230-
Nash NC-Johnston NC-Franklin NC-Wake NC-Wayne NC-Wilson NC-
525 PM EDT Mon Aug 19 2019
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN WAYNE...SOUTHWESTERN NASH...NORTHEASTERN WAKE...
WILSON...NORTHEASTERN JOHNSTON AND CENTRAL FRANKLIN COUNTIES UNTIL
630 PM EDT...
At 525 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms along a line extending from near Jason to near
Wake Forest. These storms were nearly stationary.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Raleigh, Goldsboro, Louisburg, Wilson, Wake Forest, Zebulon, Elm
City, Fremont, Walnut Creek and Bailey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3557 7782 3543 7783 3540 7780 3538 7780
3534 7782 3521 7783 3584 7865 3615 7833
3576 7773 3573 7772 3568 7766
TIME...MOT...LOC 2125Z 034DEG 1KT 3543 7786 3593 7848
EllisSpecial weather statement, Aug 19, 5:28 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
528 PM EDT Mon Aug 19 2019
NCZ021-022-038-192215-
Guilford NC-Forsyth NC-Davidson NC-
528 PM EDT Mon Aug 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FORSYTH...DAVIDSON AND
GUILFORD COUNTIES UNTIL 615 PM EDT...
At 527 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near McLeansville to near
Enon. Movement was south at 10 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Lexington, Thomasville,
Kernersville, Clemmons, Bermuda Run, Huntsville and Linwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3611 8050 3614 8044 3621 8044 3617 7954
3590 7954 3592 8004 3579 8006 3572 8038
3574 8046 3584 8048 3583 8046 3585 8042
3584 8039 3589 8041 3589 8037 3596 8038
3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 2127Z 013DEG 7KT 3605 7972 3610 8045
77Local storm report, Aug 19, 5:31 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
531 PM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 5 N ROCKFISH 35.05N 79.07W
08/19/2019 CUMBERLAND NC BROADCAST MEDIA
TREE DOWN ON CHRISTINA STREET. TIME
ESTIMATED BY RADAR. REPORT FROM SPECTRUM
NEWS.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 1:39 PM EDT | Special Weather Statement | RAH | Anson | 66 min |
| Aug 19, 1:46 PM EDT | Special Weather Statement | RAH | Hoke | 44 min |
| Aug 19, 1:55 PM EDT | Special Weather Statement | RAH | Chatham | 35 min |
| Aug 19, 2:16 PM EDT | Special Weather Statement | RAH | Harnett | 44 min |
| Aug 19, 2:28 PM EDT | Special Weather Statement | RAH | Nash | 32 min |
| Aug 19, 2:47 PM EDT | Special Weather Statement | RAH | Lee | 43 min |
| Aug 19, 2:49 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee | 41 min |
| Aug 19, 2:54 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Sampson | 51 min |
| Aug 19, 3:08 PM EDT | Special Weather Statement | RAH | Cumberland | 37 min |
| Aug 19, 3:29 PM EDT | Special Weather Statement | RAH | Cumberland | 61 min |
| Aug 19, 3:34 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Sampson | 41 min |
| Aug 19, 3:37 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Randolph | 38 min |
| Aug 19, 3:39 PM EDT | Special Weather Statement | RAH | Nash | 66 min |
| Aug 19, 4:15 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 45 min |
| Aug 19, 4:16 PM EDT | Areal Flood Advisory | RAH | Cumberland, Sampson | 59 min |
| Aug 19, 4:20 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 40 min |
| Aug 19, 4:25 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Johnston, Nash, Wayne, Wilson | 65 min |
| Aug 19, 4:28 PM EDT | Special Weather Statement | RAH | Chatham, Lee | 62 min |
| Aug 19, 4:31 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 59 min |
| Aug 19, 4:36 PM EDT | Special Weather Statement | RAH | Montgomery | 54 min |
| Aug 19, 4:38 PM EDT | Special Weather Statement | RAH | Randolph | 67 min |
| Aug 19, 4:43 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Davidson, Guilford, Montgomery, Moore and 2 more | 47 min |
| Aug 19, 4:47 PM EDT | Special Weather Statement | RAH | Forsyth | 58 min |
| Aug 19, 4:54 PM EDT | Areal Flood Advisory | RAH | Alamance, Chatham | 2 hr |
| Aug 19, 4:59 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 28 min |
| Aug 19, 5:04 PM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wayne, Wilson | 71 min |
| Aug 19, 5:25 PM EDT | Special Weather Statement | RAH | Franklin, Wayne, Wilson | 65 min |
| Aug 19, 5:25 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Randolph | 50 min |
| Aug 19, 5:27 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford | 3 hr |
| Aug 19, 5:28 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford | 47 min |
| Aug 19, 5:31 PM EDT | Areal Flood Advisory | RAH | Franklin, Johnston, Nash, Wake | 42 min |
| Aug 19, 5:32 PM EDT | Areal Flood Advisory | RAH | Randolph | 92 min |
| Aug 19, 5:33 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake, Wilson | 18 min |
| Aug 19, 5:33 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 57 min |
| Aug 19, 5:42 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 63 min |
| Aug 19, 6:37 PM EDT | Special Weather Statement | RAH | Guilford | 23 min |
| Aug 19, 6:47 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth | 43 min |
| Aug 19, 7:02 PM EDT | Areal Flood Advisory | RAH | Davidson, Randolph | 84 min |
| Aug 19, 7:12 PM EDT | Special Weather Statement | RAH | Guilford | 48 min |
| Aug 19, 7:28 PM EDT | Special Weather Statement | RAH | Forsyth | 47 min |
Nearby
Flash Flood Warnings in North Carolina, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.